Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain in right testicle, in the veins, no nausea, fever, burning on urinating. Causes?

Hello I have a slight pain in my right testicle when touched around the vain area. I do not have any vomit or nausea , fever, injury, buring when urinating, no sex (Im 17 never had one) and no blood in urine nor semen. Its around for 1 day now, the sizes are at the moment same but cannot really tell, my left testicle is okay no pain in it just right one around the vain. What should I do?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
You have got pain in right testicle and cord structure along with burning micturition and fever .All these symptoms are suggestive of Urinary Tract Infection associated with funiculitis ( inflammation of spermatic cord structure.Pl take antibiotics Tab Ciprofloxacin 5oo mg twice daily along with anti inmfflamatory drug and pain killer (Tab Diclofenac and paracetamol twice a day for a week.Get your routine urine examination done.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor